Diphen


 Your Shopping Cart
 (0)  |   $0.00
Price: $13.95
Item Number: 35818247
Compares to Benadryl.

Sugar-free and salt-free for the relief of allergies and hay fever when an antihistamine is necessary. Each capsule contains: Diphenhydramine HCl 15 mg

Quantity: 200 packets with 1 capsule each